On transitive linear semigroups

Description

Citation

Title On transitive linear semigroups
Author(s) R. Drnovsek, L. Livshits, Gordon W. MacDonald, B. Mathes, H. Radjavi, P. Semrl
Journal Linear Algebra and its Applications
Date 2000
Volume 305
Issue 1-3
Start page 67
End page 86
Abstract This paper deals with semigroups of linear transformations which act transitively on a finite-dimensional vector space. An explicit canonical form is obtained for the semigroups which lack proper transitive left ideals. The class of such semigroups can be considered to be an extention of the class of transitive groups. It contains all minimal transitive (and hence all sharply transitive) semigroups. (C) 2000 Elsevier Science Inc. All rights reserved.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 289

Adding this citation to "My List" will allow you to export this citation in other styles.